| Model Number |
UG-203 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a otorhinolaryngology open procedure, while suturing the tissue, the absorbable suture needle was broken.There was no patient injury.